CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Universal abelian covers of superisolated singularities

Jan Stevens (Institutionen för matematiska vetenskaper, matematik)
Mathematische Nachrichten Vol. 282 (2009), 8, p. 1195-1215.
[Artikel, refereegranskad vetenskaplig]

We give explicit examples of Gorenstein surface singularities with integral homology sphere link, which are not complete intersections. Their existence was shown by Luengo-Velasco, Melle-Hernández and Némethi, thereby providing counterexamples to the universal abelian covering conjecture of Neumann and Wahl (© 2009 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim)



Denna post skapades 2009-12-17.
CPL Pubid: 104063

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Algebra och geometri

Chalmers infrastruktur